Advertisement

Singularity of homogeneous Einstein metrics

  • A. A. Peresetskii
Article

Abstract

We examine homogeneous cosmological models with arbitrary (uniform) motion of matter. We have shown the presence of an oscillatory mode of the BLK type when moving toward a cosmological singularity in models of II–IV and VI–IX Bianchi types. We have formulated constraints on the velocities under which the oscillatory mode degenerates to Kästner asymptotics.

Keywords

Cosmological Model Oscillatory Mode Bianchi Type Einstein Metrics Cosmological Singularity 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    O. I. Bogoyavlenskii and S. P. Novikov, “Qualitative theory of homogeneous cosmological models,” Proc. I. G. Petrovskii Seminar [in Russian] (1973), pp. 7–44.Google Scholar
  2. 2.
    O. I. Bogoyavlenskii, “On certain properties of a homogeneous cosmological model of IX Bianchi type with the motion of matter,” Zh. Eksp. Teor. Fiz.,70, No. 2, 361–373 (1976).MathSciNetGoogle Scholar
  3. 3.
    L. D. Landau and E. M. Lifshitz, The Classical Theory of Fields, Pergamon (1975).Google Scholar
  4. 4.
    V. N. Lukash, “Homogeneous cosmological models with gravitational waves and rotations,” Pis’ma Zh. Eksp. Teor. Fiz.,19, No. 8, 499–501 (1974).Google Scholar
  5. 5.
    A. A. Peresetskii, “Anisotropic homogeneous cosmological model of VII Bianchi type with motion of matter,” Usp. Mat. Nauk,31, No. 5, 251–253 (1976).MATHGoogle Scholar

Copyright information

© Plenum Publishing Corporation 1977

Authors and Affiliations

  • A. A. Peresetskii
    • 1
  1. 1.M. V. Lomonosov Moscow State UniversityUSSR

Personalised recommendations